Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from brain tb, how do i get rid from it ?

hello my father is of 62yrs and suffuring from brain tb from sep 09 and being operated in nov 09 lession was in t4 . four drugs are adviced for 6 month and then followed by 3drug for 1 year now in 2 drugs { ethambutol 800mg + inh 300mg} advice to take 1yr more . now he is feeing that strength in legs are in proper not getting energy in legs but walking frearfully during walking feeiing head relling he is telling day by day power of legs are reducing cant avoiding to walk in steps he is diabetic and taking glycomet gp 2, eptoin 100mg tid, benadon 40mg, iron tab privoiusly a polyp was in stomach and being opertated by endoscopy in 2nd feb 2009
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
his difficulty in walking due to residual damage caused by brain TB.recovery from this depends on recruitment of new neuronal pathway. continuation of anti tubercular drug for a year may help to some extent.
Answered: Sun, 3 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor